# SDR KPVA 200906

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 47,868 hours, 68,882 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 0279
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(PIREP) SMOKE LIGHT FLICKERS IN FLIGHT.  (MX) DEFER PER MEL 26-8-1 CATEGORY C.  (MX) CLEAR MEL 26-8-1; REPLACED NR 2 BAGGAGE SMOKE DETECTOR.
